# SDR DL76S080126

- Difficulty date: January 22, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 63,126 hours, 29,397 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T31521
- Condition: Scratched
- Location: Fs 654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 654 + 24 TO 654 +37 AT VHF ANTENNA BLENDS.
